# SDR CALA2024010500035

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 62,427 hours, 27,088 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Part number: SB209L1A11483
- Part serial: 20233
- Condition: Leaking
- Location: Hyd System
- Part time: 10,673 hours, 5,101 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - B RSVR LO LVL MESSAGE INOP - HYD FOUND HYDRAULIC FLUID LEAKING SCHRADER AT TOP OF BLUE SYSTEM ACCUMULATOR. ORDERED ACCUMULATOR , SCHRADER VALVE ,PRESSURE GAUGE , AND O-RINGS.. PLACED PARTS IN GALLEY. LOGPAGE FLAGGED FOR SDR REPORTING ROTABLE PARTS UPDATED ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532146 SN OFF 0223 UPDATING CORRECT PARTS TAG. INCORRECT M&E S/N ADDED BEFORE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1532146 SN OFF 0233 REMOVED AND REPLACED HYDRAULIC ACCUMULATOR REF AMM 29-12-42/401, INSTALLED TO STEP C. 1 OF AMM 29-12-42-400-001-A. SAFETY WIRE BROKE DURING INSTALL ON SHRADER VALVE, WILL REQUIRE REPLACEMENT SAFETY WIRE PARTS USED: 31-2911-3-0031,QTY :1 IPC REFERENCE # 29-12-03-06A ACCUMULATOR, HY OFF 31-2912-9-9001 0233 ON 31-2912-9-9001 7440 ACCUMULATOR, HY OFF 31-2912-9-9001 0233 ON 0000 31-2912-9-9001,QTY :1 40-0595-3-0708,QTY :1 40-0595-3-1983,QTY :1 COMPLETED FROM STEP C.1 TO END BLUE POWER ACCUMULATOR INSTALL IN REFERENCE TO AMM 29-12-42. OPS CHECK GOOD, NO LEAKS NOTED. NO FAULT MESSAGES NOTED.
